# SDR DHL2003873010

- Difficulty date: July 23, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 5610 · Flight Compartment Windows
- Part: Odor
- Condition: Detected
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD STINKS, SMELLS LIKE HOT INSULATION.  REMOVED EXCESS GLUE FROM TOP OF F/O'S WINDSHIELD.  INSPECTED ELECTRICAL WIRING AND CONNECTIONS FOR HEAT, NO DEFECTS NOTED PER M/M 56-10-0.
